Degenerative Diseases Community
Pain in bones after chemo and radiation therapy
About This Community:

This patient support community is for discussions relating to living with degenerative disease.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Pain in bones after chemo and radiation therapy

I was diagnosed with breast cnacer in 2007 and nearly five years and so far cancer free.
I did not take tamoxafin or any other drugs.   For the past two years I have been suffering from joint pain and it is getting worse.  I have been taking anti inflammatries and they make my life better, I have had a bone density test and they say it's degeneration and that I have arthritis in many places......are there other people with my problems?


This discussion is related to side effects of femara.
25201_tn?1255584436
I'm sure there are many with similar complaints but these conditions aren't related to your Breast Cancer diagnosis. We have Communities for both Arthritis and Degenerative Diseases; you might consider posting in either or even both for more information regarding your problems. There are certainly therapies and other treatments for both conditions.  Regards ....
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Degenerative Diseases Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Orthopedics Answerers
3112530_tn?1342559764
Blank
TheMadMan
Long Beach, CA